# SDR 9719263224

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Engine: Cfmint CFM565A1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Sensor
- Part number: TC20100
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING APPROACH, FLIGHT CREW SHUT DOWN ENGINE NR 1 DUE TO HIGH OIL TEMPERATURE AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED ENGINE NR 1 MAG PLUGS.  NO CONTAMINATES FOUND AND REPLACED THE OIL TEMP SENSOR AND ELECTRONIC INTERFACE UNIT.
